# SDR CA091222009

- Difficulty date: December 22, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Engine: Pwa PT6A34
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 312075101
- Condition: Corroded
- Location: Engine
- Part time: 2,818 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS RECEIVED FOR INVESTIGATION / REPAIR DUE TO EXCESSIVE SULPHIDATION CORROSION ON CT BLADES.  THE CT BLADES ARE OF POST SB 1520R2 CONFIGURATION.  THE SB 1520R2 WAS INTRODUCED BY MANUFACTURER TO PROVIDE NEW CT BLADES WITH IMPROVED SULPHIDATION PROTECTION.  THIS IS A NEW ENGINE WITH TSN 2817.8-HOURS AND THE CT BLADES WERE NOTED WITH SEVERE SULPHIDATION CORROSION.   BLADES BEING SENT TO SAL FOR ANALYSIS  (TC NR 20091222009)
